# SDR ABXA20231130218

- Difficulty date: November 30, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 98,355 hours, 17,880 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

TWO ENGINE SURGES DURING LEVEL OFF. COULD NOT DETERMINE WHICH ENGINE WAS. (AUTO EVENT SHOWS LEFT ENGINE)  AC GROUNDED AND BEING WORKED THIS SDR WILL BE AMENDED WHEN COMPIED WITH.  WORK DONE IN CVG .REMOVED  AND REPLACED RH ENGINE FOR DAMAGE FOUND  DURING BORO. DURING ENGINE RUNS LH ENGINE SURGED  AND REPLACED LH ENGINE  IP CHECK VAVE . OPS CHECK GOOD AFTER ENGINE RUNS .AC RETURNED TO SERVICE  "NO ETOPS ".
